# SDR COM11944

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6YZ722
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LEFT MLG INDICATED UNSAFE ON A-SYSTEM AND SAFE ON B-SYSTEM.  REPLACED DAMAGED PROXIMITY SENSOR FOR A SYSTEM DOWNLOCK.
